Uniqueness and parameter dependence of positive doubly periodic solutions of nonlinear telegraph equations

John R. Graef, Lingju Kong, Min Wang

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The authors study a type of second order nonlinear telegraph equation. The existence and uniqueness of positive doubly periodic solutions are discussed. The parametric dependence of the solutions is also investigated. Two examples are given as applications of the results.

Original languageEnglish (US)
Pages (from-to)363-373
Number of pages11
JournalOpuscula Mathematica
Volume34
Issue number2
DOIs
StatePublished - 2014

Fingerprint

Telegraph Equation
Periodic Solution
Nonlinear Equations
Existence and Uniqueness
Uniqueness

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Graef, John R. ; Kong, Lingju ; Wang, Min. / Uniqueness and parameter dependence of positive doubly periodic solutions of nonlinear telegraph equations. In: Opuscula Mathematica. 2014 ; Vol. 34, No. 2. pp. 363-373.
@article{3d285393301e41f48531f738dbdf09f0,
title = "Uniqueness and parameter dependence of positive doubly periodic solutions of nonlinear telegraph equations",
abstract = "The authors study a type of second order nonlinear telegraph equation. The existence and uniqueness of positive doubly periodic solutions are discussed. The parametric dependence of the solutions is also investigated. Two examples are given as applications of the results.",
author = "Graef, {John R.} and Lingju Kong and Min Wang",
year = "2014",
doi = "10.7494/OpMath.2014.34.2.363",
language = "English (US)",
volume = "34",
pages = "363--373",
journal = "Opuscula Mathematica",
issn = "1232-9274",
publisher = "Akademia Gorniczo-Hutnicza im. S. Staszica w Krakowie.",
number = "2",

}

Uniqueness and parameter dependence of positive doubly periodic solutions of nonlinear telegraph equations. / Graef, John R.; Kong, Lingju; Wang, Min.

In: Opuscula Mathematica, Vol. 34, No. 2, 2014, p. 363-373.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Uniqueness and parameter dependence of positive doubly periodic solutions of nonlinear telegraph equations

AU - Graef, John R.

AU - Kong, Lingju

AU - Wang, Min

PY - 2014

Y1 - 2014

N2 - The authors study a type of second order nonlinear telegraph equation. The existence and uniqueness of positive doubly periodic solutions are discussed. The parametric dependence of the solutions is also investigated. Two examples are given as applications of the results.

AB - The authors study a type of second order nonlinear telegraph equation. The existence and uniqueness of positive doubly periodic solutions are discussed. The parametric dependence of the solutions is also investigated. Two examples are given as applications of the results.

UR - http://www.scopus.com/inward/record.url?scp=84899504888&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84899504888&partnerID=8YFLogxK

U2 - 10.7494/OpMath.2014.34.2.363

DO - 10.7494/OpMath.2014.34.2.363

M3 - Article

AN - SCOPUS:84899504888

VL - 34

SP - 363

EP - 373

JO - Opuscula Mathematica

JF - Opuscula Mathematica

SN - 1232-9274

IS - 2

ER -